# SDR DHL2001709007

- Difficulty date: May 18, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT GEAR WARNING LIGHT IN TRANSIT (RED) DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED.  ALL GEAR LIGHTS TEST ARE NORMAL.  MAIN LANDING GEAR LOCK SWITCHES TESTED PER MM 32-61-21 (4) CHKS OPS CHECK.
